MathSciNet Relay Station
MathSciNet bibliographic data
MR2415026 (2009e:13029) 13H15 (13D02)
Puthenpurakal, Tony J. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3429–3434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement